Jump to content
Important Survey - Please Participate ×

Help tapering


[Dw...]

Recommended Posts

Tring to taper off klonopin after 14 years on it. Been taking daily 2mg. Any help or plans that may have worked for others would be greatly appreciated! Thank you
Link to comment
Share on other sites

Welcome to BenzoBuddies Dwasko50!

When withdrawing from benzodiazepines we recommend 5-10 percent cuts of your previous dose and hold that for about 7-10 days and check for withdrawal symptoms. See link provided Withdrawal Symptoms. Some people have little or no symptoms others might experience more or more intense symptoms. The body needs to accommodate the changes and that can take time, so some people need to go slower or even decrease by smaller amounts. Dr. Heather Ashton an expert on benzodiazepines wrote  The Ashton Manual and it is very helpful to read it as it explains what benzodiazepines are, how they work and how to effectively and safely withdraw from them. The Planning Your Withdrawal (Taper Plans) forum could be also very helpful to meet others in similar situation and share your thoughts with them and ask questions you might have. BenzoBuddies also find it particularly helpful to read about What's happening inside your brain as it is a very powerful, easily understandable, inspiring and essential read for those who want to divorce from their benzodiazepine for good. Very much hope that on BenzoBuddies you find all the help you need to reach full recovery.

Link to comment
Share on other sites

×
×
  • Create New...